Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 151, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 31, 2015, 10:45 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Aug 1, 2015, 7:00 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 10:45 AM CDT (15:45 UTC)
- In effect from
- Aug 1, 2015, 7:00 AM CDT
- Expired
- Aug 5, 2015, 10:00 PM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
850
WGUS43 KLSX 311545
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT FRI JUL 31 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River
...at Gasconade
.This Flood Warning is a result of up to 4 inches of rainfall the
past 3 days and less than a third of an inch forecast in the next 24
hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-011545-
/O.NEW.KLSX.FL.W.0151.150801T1400Z-150806T0300Z/
/GSCM7.1.ER.150801T1400Z.150803T0000Z.150804T1500Z.NO/
1045 AM CDT FRI JUL 31 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from Saturday morning to Wednesday evening.
* At 9:30 AM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Saturday
morning and continue to rise to near 23.2 feet by Sunday evening.
The river will fall below flood stage by late Tuesday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/01 08/02 08/03 08/04 08/05
Missouri River
Gasconade 22.0 20.80 21.9 22.9 23.1 22.2 19.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$7 follow-up statements
663
WGUS83 KLSX 010208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT FRI JUL 31 2015
...The flood warning continues for the following river in missouri...
Missouri River
...Gasconade
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicles through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-020208-
/O.EXT.KLSX.FL.W.0151.150801T1200Z-150806T0200Z/
/GSCM7.1.ER.150801T1200Z.150803T0000Z.150804T1400Z.NO/
908 PM CDT FRI JUL 31 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* At 9 AM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river will rise to near 23.2 feet by Sunday evening.
The river will fall below flood stage by late Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/01 08/02 08/03 08/04 08/05
Missouri River
Gasconade 22.0 20.80 22.0 23.0 23.0 22.1 19.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$563
WGUS83 KLSX 011543
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT SAT AUG 1 2015
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade affecting Gasconade and Montgomery
Counties
.This forecast is a result of little significant precipitation the
past 24 hours and less than a quarter inch forecast in the next 24
hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-021543-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150806T1200Z/
/GSCM7.1.ER.000000T0000Z.150803T0000Z.150805T0000Z.NO/
1043 AM CDT SAT AUG 1 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday morning.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.3 feet Sunday evening.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Est Stg 08/02 08/03 08/04 08/05 08/06
Missouri River
Gasconade 22.0 21.9 23.0 23.3 22.7 20.8 17.6
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$257
WGUS83 KLSX 021522
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT SUN AUG 2 2015
...The flood warning continues for the following rivers in
Missouri...
Missouri River
...at Gasconade
.This flood forecast is a result of up to 2 inches of rainfall the
past 24 hours and less than a tenth of an inch forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-031522-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T0600Z/
/GSCM7.1.ER.000000T0000Z.150802T1800Z.150803T1800Z.NO/
1022 AM CDT SUN AUG 2 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until late Tuesday night.
* This morning's estimated stage is 23.0 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.1 feet this afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Est Stg 08/03 08/04 08/05 08/06 08/07
Missouri River
Gasconade 22.0 23.0 22.4 20.5 17.1 15.0 14.0
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$056
WGUS83 KLSX 030143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT SUN AUG 2 2015
...The flood warning continues for the following river in Missouri...
Missouri River
...Gasconade
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-040143-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T0959Z/
/GSCM7.1.ER.000000T0000Z.150803T0600Z.150803T2159Z.NO/
843 PM CDT SUN AUG 2 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* Flood stage is 22.0 feet.
* The river will fall to near 20.6 feet by Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/03 08/04 08/05 08/06 08/07
Missouri River
Gasconade 22.0 E23.0 22.5 20.6 17.1 15.0 14.0
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$232
WGUS83 KLSX 031502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT MON AUG 3 2015
...The Flood Warning continues for the following river in Missouri...
Missouri River at Gasconade
.This flood warning is a result of recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-041502-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0600Z.NO/
1002 AM CDT MON AUG 3 2015
The Flood Warning continues for
the Missouri River at Gasconade
* At 6:15 AM Monday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is forecast to fall below flood stage early
Tuesday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/04 08/05 08/06 08/07 08/08
Missouri River
Gasconade 22.0 22.70 21.7 20.4 18.1 15.0 14.0
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$514
WGUS83 KLSX 040136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT MON AUG 3 2015
...The flood warning continues for the following rivers in Missouri..
Missouri River at Gasconade affecting Gasconade and Montgomery
Counties
.This Flood Warning is a result of the heavy rains that occurred earlier
this summer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-050136-
/O.CON.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0600Z.NO/
836 PM CDT MON AUG 3 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until Wednesday afternoon.
* At 6:15 AM Monday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to fall below flood stage after midnight tonight.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/04 08/05 08/06 08/07 08/08
Missouri River
Gasconade 22.0 22.70 21.8 19.8 17.3 15.7 15.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$277
WGUS83 KLSX 041514
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CDT TUE AUG 4 2015
...The flood warning is cancelled for the following river in
Missouri...
Missouri River at Gasconade
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-041544-
/O.CAN.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0630Z.NO/
1014 AM CDT TUE AUG 4 2015
The Flood Warning is cancelled for
the Missouri River at Gasconade.
* At 7:00 AM Tuesday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* The river will continue to fall to 19.3 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/05 08/06 08/07 08/08 08/09
Missouri River
Gasconade 22.0 21.80 19.3 17.0 16.5 16.1 14.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:23 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 31, 6:23 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 623 AM CDT FRI JUL 31 2015 .SHORT TERM: (TODAY AND TONIGHT) ISSUED AT 424 AM CDT FRI JUL 31 2015 WILL START OUT DRY TODAY...BUT HAVE KEPT WITH A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHEAST MISSOURI AS WELL AS WEST CENTRAL AND SOUTH CENTRAL ILLINOIS THIS AFTERNOON. A WEAK FRONT WILL MOVE INTO THE NORTHERN PART OF THE CWA LATER THIS AFTERNOON AND THIS EVENING WITH SOME WEAK MOISTURE CONVERGENCE ALONG IT. THE ATMOSPHERE WILL BECOME UNSTABLE WITH AHEAD OF THE FRONT SUPPORTING AT LEAST ISOLATED STORM DEVELOPMENT. THUNDERSTORM COVERAGE WILL BEGIN TO WANE WITH LOSS OF DAYTIME HEATING. THIS FRONT WILL BE ABLE TO MOVE SOUTH AND WEST OF THE CWA BY 12Z ONCE A SHORTWAVE TROUGH MOVES THROUGH THE NORTHWESTERLY FLOW AREA OVERNIGHT. MOS HIGHS ARE IN REASONABLE AGREEMENT WHICH ARE CLOSE TO MIXING DOWN 850MB TEMPERATURES. BRITT .LONG TERM: (SATURDAY THROUGH THURSDAY) ISSUED AT 424 AM CDT FRI JUL 31 2015 (TONIGHT THROUGH SUNDAY) SATURDAY STILL LOOKS DRY...BUT THUNDERSTORM CHANCES RETURN ON SATURDAY NIGHT OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS THE FRONT MOVES BACK NORTH AS A WARM FRONT. HAVE ADDED A CHANCE OF THUNDERSTORMS OVER THE NORTHEAST HALF OF THE CWA ON SUNDAY AS AREA WILL BE VERY UNSTABLE WITH A SHORTWAVE TROUGH MOVING THROUGH MISSOURI AND ILLINOIS. DEEP MIXING EACH DAY WILL SUPPORT HIGHS REACHING THE LOW 90S. (MONDAY THROUGH THURSDAY) WHILE OVERALL FLOW WILL GENERALLY STAY NORTHWESTERLY DURING THE PERIOD...A TROUGH WILL MOVE THROUGH THE FLOW EARLY-MID WEEK WHICH WILL BRING A CHANCE OF THUNDERSTORMS TUESDAY INTO WEDNEDAY. 850MB TEMPERATURES ARE AROUND 20C...BUT WITH CLOUDS AND RAIN CHANCES... TEMPERATURES WILL BE CLOSE TO SEASONAL NORMALS. BRITT && .AVIATION: (FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 620 AM CDT FRI JUL 31 2015 VFR CONDITIONS EXPECTED THRU THE TAF PERIOD. THERE IS A CHANCE FOR TSRA THIS AFTERNOON AND TONIGHT...MAINLY AT UIN. HOWEVER...WITH ONLY ISOD TSRA EXPECTED...CHANCES OF IMPACTING THE TERMINAL ARE TOO LOW TO MENTION ATTM. OTHERWISE...WLY WINDS WILL VEER TO NWLY TODAY AND BECOME VRB TONIGHT. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 31, 5:21 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 521 AM CDT FRI JUL 31 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 521 AM CDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY ACROSS NORTHEAST AND EAST CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AS THE MAIN THREAT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ACROSS THE REGION MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.